Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 241, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Sep 3, 2009, 7:40 PM CDT for 4 counties in Kansas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2009, 7:40 PM CDT (00:40 UTC)
- Expired
- Sep 3, 2009, 8:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Finney County, KS, Grant County, KS, Haskell County, KS, Kearny County, KS
The radar
The Dodge City radar (KDDC), 81 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 7:51 PM CDT | HAIL 1.75 | 6 Wsw Plymell, KS | THE HAIL BROKE OUT A STORM WINDOW ON THE WEST SIDE OF THE HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 662 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 2135 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 040040 SVRDDC KSC055-067-081-093-040130- /O.NEW.KDDC.SV.W.0241.090904T0040Z-090904T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 740 PM CDT THU SEP 3 2009 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN FINNEY COUNTY IN SOUTHWEST KANSAS. NORTHEASTERN GRANT COUNTY IN SOUTHWEST KANSAS. HASKELL COUNTY IN SOUTHWEST KANSAS. SOUTHEASTERN KEARNY COUNTY IN SOUTHWEST KANSAS. * UNTIL 830 PM CDT * AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES NORTH OF RYUS...OR 12 MILES NORTHEAST OF HICKOK...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... RYUS... SUBLETTE... RURAL RESIDENCES OF HASKELL...NORTHEASTERN GRANT...SOUTHEASTERN KEARNY AND SOUTHWESTERN FINNEY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3771 10066 3740 10067 3750 10118 3785 10119 TIME...MOT...LOC 0040Z 301DEG 12KT 3771 10112 $$ WRIGHT
2 follow-up statements
000
WWUS53 KDDC 040113
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
813 PM CDT THU SEP 3 2009
KSC067-093-040124-
/O.CAN.KDDC.SV.W.0241.000000T0000Z-090904T0130Z/
KEARNY KS-GRANT KS-
813 PM CDT THU SEP 3 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT AND
SOUTHEASTERN KEARNY COUNTIES IS CANCELLED...
LAT...LON 3759 10067 3763 10105 3781 10103 3771 10066
3765 10066
TIME...MOT...LOC 0114Z 301DEG 12KT 3765 10100
$$
KSC055-081-040130-
/O.CON.KDDC.SV.W.0241.000000T0000Z-090904T0130Z/
FINNEY KS-HASKELL KS-
813 PM CDT THU SEP 3 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN HASKELL AND SOUTHWESTERN FINNEY COUNTIES...
AT 813 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER
NORTHWESTERN HASKELL COUNTY...OR 12 MILES NORTHEAST OF RYUS...MOVING
SOUTHEAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3759 10067 3763 10105 3781 10103 3771 10066
3765 10066
TIME...MOT...LOC 0114Z 301DEG 12KT 3765 10100
$$
WRIGHT000
WWUS53 KDDC 040127
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
827 PM CDT THU SEP 3 2009
KSC055-081-040137-
/O.EXP.KDDC.SV.W.0241.000000T0000Z-090904T0130Z/
FINNEY KS-HASKELL KS-
827 PM CDT THU SEP 3 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HASKELL AND
SOUTHWESTERN FINNEY COUNTIES EXPIRES AT 830 PM CDT...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER NORTHERN HASKELL AND SOUTHWESTERN FINNEY
COUNTIES.
LAT...LON 3759 10067 3763 10105 3781 10103 3771 10066
3765 10066
TIME...MOT...LOC 0127Z 301DEG 12KT 3763 10095
$$
WRIGHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 2:35 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Sep 3, 2:35 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 235 PM CDT THU SEP 3 2009 .DISCUSSION... DAYS 1-2... THE FORECAST CHALLENGE OF THE DAY IS IF AND WHERE WE MAY HAVE ANY SEVERE STORMS THIS EVENING. THERE IS A MID AND UPPER LEVEL SHORT WAVE DISTURBANCE OVER EASTERN NEBRASKA, MOVING SOUTHEAST TOWARD EASTERN KANSAS/MISSOURI. THIS UPPER FEATURE WILL SEND A LOWER LEVEL TROUGH BACK THROUGH WESTERN KANSAS AND DRAG IT THROUGH CENTRAL KANSAS TONIGHT. THIS TROUGH WILL SERVE AS A FOCUS BOUNDARY FOR CONVECTION. SINCE THE UPPER DYNAMICS STACK UP MORE TO OUR EAST, WILL KEEP WITH THE HIGHER 40 POPS ALONG OUR EAST AND NORTHEAST COUNTIES. AT THIS TIME, DO NOT PLAN TO MENTION SEVERE WORDING, AS THE SURFACE CONVERGENCE OF MOISTURE AND TEMPERATURE GRADIENT FORCES ARE NOT THAT IMPRESSIVE. SPC IS THINKING SIMILAR THOUGHTS TOWARD SCATTERED SEVERE AT BEST. CLOUDS HAVE HUNG AROUND IN PARTS OF OUR EASTERN CWA, PREVENTING FURTHER DESTABILIZATION OF THE LOWER ATMOSPHERE. THE COLD POOL ALOFT ASSOCIATED WITH THE TROUGH MAY BE JUST ENOUGH TO INITIATE STORMS, BUT IF THEY STAY ELEVATED, HEAVY RAIN AND LARGE HAIL WILL BE HARD TO COME BY. INSTEAD, THINK SMALL HAIL IS POSSIBLE AS WELL AS ISOLATED DOWN BURST WINDS. ON A DIFFERENT NOTE, THERE IS A NORTH-SOUTH ORIENTED TROUGH AT THE SURFACE ALONG THE COLORADO/KANSAS BORDER. AT THE SAME TIME, ALTHOUGH WEAK, THERE IS A LEFT EXIT REGION OF THE UPPER (250 MB) JET IN THE 40-50 KNOT RANGE OVER NORTHEASTERN COLORADO AND NORTHWEST KANSAS. THESE TWO FEATURES HAVE COMBINED TO KICK OFF A FEW SHOWERS IN OUR NORTHWEST CWA THIS AFTERNOON, AND EVEN STRONGER CELLS FARTHER NORTHWEST IN NORTHEASTERN COLORADO. THE SUPPORT FROM THIS UPPER JET SHOULD KEEP AT LEAST SCATTERED CONVECTION GOING WELL INTO THIS EVENING IN OUR WESTERN ZONES. AS FOR TEMPS AND WINDS, CHANGED VERY LITTLE FROM THE PREVIOUS PACKAGE. DO NOT SEE THE TEMPERATURES FALLING MUCH BELOW THE EXPECTED 03Z DEW POINT LEVELS. CLOUDS WILL BE ON THE INCREASE AND LIGHT SOUTHEAST TO SOUTH WINDS WILL KEEP THE LOW LEVEL MOISTURE FIELDS AT EVENING LEVELS. THERE SHOULD BE WEAK SURFACE HIGH PRESSURE BUILDING IN FROM THE NORTH FRIDAY, SUPPRESSING THE THUNDERSTORM CHANCES. IT WILL ALSO BE COOL FOR EARLY SEPTEMBER, WITH STRATUS CLOUDS INHIBITING SOLAR HEATING IN ALL MY CWA, ESPECIALLY THE NORTHEAST ZONES. ALL ZONES SHOULD SEE SOME SUN BY LATE AFTERNOON, WITH THE EAST CLEARING OUT THE LATEST. KEPT POPS DOWN IN THE SILENT 10 PERCENT RANGE FRIDAY NIGHT. ANY ORGANIZED PRECIP ACTIVITY SHOULD BE TO OUR SOUTH, CLOSER TO THE FRONT. SATURDAY SHOULD SEE CLEARING FOR MOST LOCATIONS, BUT NOT MUCH APPRECIABLE WARMING AS THE LIGHT EASTERLY SURFACE FLOW WILL KEEP A COLD AIR ADVECTION PATTERN IN PLACE. DAYS 3-7... MEDIUM RANGE MODELS HAVE COME INTO BETTER AGREEMENT TODAY ON THE OVERALL PATTERN. RIDGING IS STILL IN PLACE OVER THE CENTRAL AND EASTERN CONUS SATURDAY NIGHT AND INTO SUNDAY. THE ECMWF IS NO LONGER BRINGING IN ANY WEAK DISTURBANCES IN THE LIGHT FLOW, SO WILL KEEP POPS VERY LOW THROUGH THE EARLY PART OF THE WORK WEEK. WITH THE COOL SFC HIGH MOVING EAST ON SUNDAY AND A LEE TROUGH REDEVELOPING, WE SHOULD SEE SOME WARMING TEMPERATURES THROUGH MONDAY AND TUESDAY, SO KEPT HIGHS IN THE MID TO UPPER 80S WITH ONLY SOME MINOR TWEAKS. THE ECMWF AND GFS HAVE COME INTO BETTER AGREEMENT ON EJECTING THE UPPER TROUGH INTO THE NORTHERN PLAINS BY WEDNESDAY, ALTHOUGH THE CANADIAN IS MORE PROGRESSIVE THAN EITHER OF THESE AND EJECTS THE SYSTEM OUT ON TUESDAY. THE SLIGHTLY SLOWER SOLUTION WAS IN BETTER AGREEMENT WITH THE NCEP AND CANADIAN ENSEMBLE MEANS, SO WILL LEAN TOWARDS THE TROUGH MOVING THROUGH THEN. THE MAIN UPPER FORCING WILL BE WELL TO OUR NORTH, BUT IT SHOULD HELP PUSH A COLD FRONT DOWN INTO KANSAS SOMETIME ON WEDNESDAY. TEMPS WILL DEPEND ON EXACT TIMING AND CLOUDS WHICH ARE VERY UNCERTAIN AT THIS POINT, BUT DID LOWER HIGHS A BIT IN THE NORTH, AND BUMPED UP POPS ON WEDNESDAY A BIT. THE UPPER TROUGH WILL CONTINUE TO MOVE EASTWARD ON THURSDAY, WITH THE COLD FRONT CONTINUING SOUTH AND HIGH PRESSURE BUILDING IN BEHIND IT. LOWERED HIGHS ON THURSDAY A FEW DEGREES WITH STRONG COLD AIR ADVECTION BEHIND THE FRONT. && .AVIATION... CONVECTION HAS ALREADY BEGUN TO FIRE IN EASTERN CO AND FAR WESTERN KS, SO WILL KEEP CB MENTION AT KGCK AND KDDC FOR THIS EVENING. VFR CONDITIONS SHOULD CONTINUE THROUGH AT LEAST 06Z. THERE SHOULD BE MORE CONVECTION MOVING IN FROM THE NORTHEAST LATER TONIGHT AS THE MAIN UPPER DISTURBANCE COMES OUT OF EASTERN NEB. STRATUS WILL ALSO BE DEVELOPING TOWARDS MORNING WITH LIGHT EASTERLY UPSLOPE WINDS AND GOOD MOISTURE. INCLUDED MVFR CEILINGS FOR NOW. THINK THAT 10 KT WINDS AND PRECIP MOVING INTO THE AREA WILL PREVENT A LOT OF DENSE FOG FORMATION, HOWEVER, THERE COULD BE SOME LOCALIZED AREAS THAT GET DOWN TO IFR OR LOWER. THINK THAT STRATUS SHOULD CONTINUE TO NEAR 18Z BEFORE SCATTERING OUT FRIDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... DDC 60 80 57 81 / 30 10 10 10 GCK 60 80 56 81 / 30 10 10 10 EHA 61 83 57 83 / 30 10 10 20 LBL 61 83 57 83 / 30 10 10 20 HYS 56 75 56 79 / 40 20 10 10 P28 60 80 59 81 / 40 20 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN12/26/26
Hazardous weather outlook, Sep 3, 4:50 AM CDT, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 450 AM CDT THU SEP 3 2009 KSZ030-031-043>046-061>066-074>081-084>090-041000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 450 AM CDT THU SEP 3 2009 /350 AM MDT THU SEP 3 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A WEAK COLD FRONT WILL BEGIN TO SLOWLY PUSH SOUTH INTO WESTERN KANSAS BY THIS AFTERNOON. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONTAL BOUNDARY LATER THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE FAIRLY STRONG WITH SMALL HAIL AND GUSTY WINDS POSSIBLE. ALTHOUGH LESS LIKELY, ANY STORM BECOMING SEVERE CANNOT BE COMPLETELY RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING...MAINLY EAST OF A LINE FROM GARDEN CITY TO MEADE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 32
In the hours before
Local storm report, Sep 3, 6:44 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
644 PM CDT THU SEP 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 11 NW JOHNSON CITY 37.68N 101.89W
09/03/2009 E0.75 INCH STANTON KS PUBLIC
0600 PM HAIL 8 N MANTER 37.64N 101.91W
09/03/2009 E0.75 INCH STANTON KS PUBLIC
&&
GERARDLocal storm report, Sep 3, 6:49 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
649 PM CDT THU SEP 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 3 N VODA 39.08N 100.02W
09/03/2009 E1.50 INCH TREGO KS PUBLIC
THE CALLER REPORTED WALNUT SIZE HAIL NEARLY COVERING THE
GROUND. THE HAIL LASTED FROM 618 TO 628 PM CDT.
&&
BURKESpecial weather statement, Sep 3, 7:12 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 712 PM CDT THU SEP 3 2009 KSZ061-062-074-075-040030- GRANT-HAMILTON-KEARNY-STANTON- 712 PM CDT THU SEP 3 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STANTON...GRANT...SOUTHEASTERN HAMILTON AND SOUTHERN KEARNY COUNTIES CANCELED... THUNDERSTORMS HAVE WEAKENED AND NO LONGER POSE A THREAT TO LIFE OR PROPERTY. HEAVY RAIN AND OCCASIONAL LIGHTNING WILL BE POSSIBLE FOR THE NEXT HOUR OR SO. LAT...LON 3742 10110 3742 10166 3793 10167 3793 10112 TIME...MOT...LOC 2343Z 347DEG 16KT 3784 10147 WRIGHT
Special weather statement, Sep 3, 7:28 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
728 PM CDT THU SEP 3 2009
KSZ062-063-075-076-040115-
FINNEY-GRANT-HASKELL-KEARNY-
728 PM CDT THU SEP 3 2009
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...EASTERN KEARNY...
HASKELL AND WESTERN FINNEY COUNTIES...
AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STRONG THUNDERSTORMS...ONE 7 MILES NORTH OF HOLCOMB AND THE OTHER 14
MILES NORTHEAST OF ULYSSES...BOTH MOVING SOUTHEAST AT 15 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3775 10067 3740 10067 3740 10127 3773 10136
3785 10118 3824 10118 3813 10068
TIME...MOT...LOC 0026Z 328DEG 14KT 3809 10102
WRIGHTLocal storm report, Sep 3, 7:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
734 PM CDT THU SEP 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 8 N GARDEN CITY 38.09N 100.86W
09/03/2009 M1.00 INCH FINNEY KS PUBLIC
&&
DWOLFELocal storm report, Sep 3, 7:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
739 PM CDT THU SEP 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 20 SSW WAKEENEY 38.76N 100.02W
09/03/2009 E1.00 INCH TREGO KS PUBLIC
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:12 PM CDT | Special Weather Statement | DDC | Grant | 18 min |
| Sep 3, 7:19 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 56 min |
| Sep 3, 7:28 PM CDT | Special Weather Statement | DDC | Finney, Grant, Haskell | 47 min |
| Sep 3, 7:33 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 42 min |
| Sep 3, 7:54 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 40 min |
| Sep 3, 8:15 PM CDT | Special Weather Statement | DDC | Ness | 45 min |
| Sep 3, 8:22 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell | 25 min |
| Sep 3, 9:01 PM CDT | Special Weather Statement | DDC | Lane | 44 min |
| Sep 3, 9:06 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 39 min |
| Sep 3, 9:30 PM CDT | Special Weather Statement | DDC | Scott | 45 min |
| Sep 3, 9:39 PM CDT | Special Weather Statement | DDC | Hodgeman | 51 min |
| Sep 3, 9:43 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 47 min |
| Sep 3, 9:53 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman | 22 min |
| Sep 3, 10:15 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 17 min |
| Sep 3, 10:20 PM CDT | Special Weather Statement | DDC | Trego | 40 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.